MAUDE Adverse Event Report: Abbott Laboratories Alinity c Processing Module; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

Abbott Laboratories Alinity c Processing Module; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03R67-01
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed depressed sodium when processing on alinity c processing module.On (b)(6) 2026, sid (b)(6) generated sodium of 102 mmol/l.The result was reported out of lab and patient was referred to intensive care unit.No treatment was given.On (b)(6) 2026, the same patient generated sodium of 140 mmol/l, matching historical patient sodium of 140 mmol/l.The customer normal sodium range is >125 mmol/l.No impact on patient management was reported.
 
Additional Manufacturer Narrative
The alinity c processing module was inspected, and the ict probe was replaced which resolved the issue.The module function was verified with a control run.An instrument service history review for serial number ac06925 revealed no additional discrepant sodium results reported after the current ticket was reported.A review of tracking and trending for the ict probe did not identify any trends.A review of tracking and trending for the alinity c processing module did not identify any trends related to the complaint issue.A review of manufacturing documentation did not identify any non-conformances or potential non-conformances for the ict probe.Labeling was reviewed and found to adequately address the complaint issue.Based on the investigation, no systemic issue or deficiency of the alinity c processing module serial number ac06925 or the ict probe was identified.

Brand Name
Alinity c Processing Module
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
Abbott Laboratories
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
Abbott Laboratories
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key50356479
Report Number3016438761-2026-00463
Device Sequence Number10111570
Product Code JJE
UDI-Device Identifier00380740137380
UDI-Public(01)00380740137380
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170316
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R67-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age88 YR
Patient SexMale